Alert archive / North Dakota / Wind Advisories in 2015
Wind Advisory 10, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Apr 11, 2015, 3:02 PM MDT for 7 counties in North Dakota. It took effect at Apr 12, 2015, 10:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2015, 3:02 PM MDT (21:02 UTC)
- In effect from
- Apr 12, 2015, 10:00 AM MDT
- Expired
- Apr 12, 2015, 7:15 PM MDT
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2020 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
979 WWUS73 KBIS 112102 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 402 PM CDT SAT APR 11 2015 ...WINDY SOUTHWEST SUNDAY... .A COLD FRONT WILL SWEEP ACROSS NORTH DAKOTA LATE TONIGHT. WINDY CONDITIONS WILL DEVELOP SUNDAY ACROSS SOUTHWEST NORTH DAKOTA. THE STRING WINDS WILL BE FELT FROM BEACH TO MEDORA...TO DICKINSON AND MOTT TO HETTINGER AND BOWMAN. NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED. NDZ031>033-040-041-043-044-120515- /O.NEW.KBIS.WI.Y.0010.150412T1600Z-150413T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 302 PM MDT SAT APR 11 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT SUNDAY. * TIMING...LATE SUNDAY MORNING THROUGH SUNDAY EVENING. * WINDS...30 TO 40 MPH,...WITH GUSTS TO 50 MPH. * IMPACTS...DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAA
6 follow-up statements
121 WWUS73 KBIS 120242 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 942 PM CDT SAT APR 11 2015 ...WIND ADVISORY SOUTHWEST SUNDAY... .WINDY CONDITIONS WILL DEVELOP SUNDAY ACROSS SOUTHWEST NORTH DAKOTA. THE STRONGEST WINDS ARE EXPECTED FROM BEACH TO MEDORA...TO DICKINSON AND MOTT TO HETTINGER AND BOWMAN. WESTERLY WIND GUSTS OVER 45 MPH ARE EXPECTED. STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. NDZ031>033-040-041-043-044-121045- /O.CON.KBIS.WI.Y.0010.150412T1600Z-150413T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 842 PM MDT SAT APR 11 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT SUNDAY... * TIMING...LATE SUNDAY MORNING THROUGH SUNDAY EVENING. * WINDS...WESTERLY GUSTS IN EXCESS OF 45 MPH. * IMPACTS...DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
436 WWUS73 KBIS 120905 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 405 AM CDT SUN APR 12 2015 ...WIND ADVISORY SOUTHWEST TODAY... .VERY WINDY CONDITIONS WILL DEVELOP TODAY ACROSS SOUTHWEST NORTH DAKOTA. THE STRONGEST WINDS ARE EXPECTED FROM BEACH TO MEDORA... TO DICKINSON AND MOTT...TO HETTINGER AND BOWMAN. WESTERLY WIND GUSTS OVER 45 MPH ARE EXPECTED. STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. NDZ031>033-040-041-043-044-121830- /O.CON.KBIS.WI.Y.0010.150412T1600Z-150413T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 305 AM MDT SUN APR 12 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING... * TIMING...LATE THIS MORNING THROUGH EARLY EVENING. * WINDS...WESTERLY GUSTS IN EXCESS OF 45 MPH. * IMPACTS...DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JV
264 WWUS73 KBIS 121501 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1001 AM CDT SUN APR 12 2015 ...WIND ADVISORY SOUTHWEST TODAY... .VERY WINDY CONDITIONS ACROSS SOUTHWEST NORTH DAKOTA TODAY. THE STRONGEST WINDS ARE EXPECTED FROM BEACH TO MEDORA...TO DICKINSON AND MOTT...TO HETTINGER AND BOWMAN. WESTERLY WIND GUSTS OVER 45 MPH ARE EXPECTED. STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. NDZ031>033-040-041-043-044-122315- /O.CON.KBIS.WI.Y.0010.150412T1600Z-150413T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 901 AM MDT SUN APR 12 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...LATE THIS MORNING THROUGH EARLY EVENING. * WINDS...WESTERLY GUSTS IN EXCESS OF 45 MPH. * IMPACTS...DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAA
348 WWUS73 KBIS 122046 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 346 PM CDT SUN APR 12 2015 ...WIND ADVISORY SOUTHWEST THROUGH EARLY EVENING... .WINDY CONDITIONS WILL EXTEND INTO THIS EVENING ACROSS SOUTHWEST NORTH DAKOTA WITH THE STRONGEST WINDS FROM BEACH TO MEDORA...TO DICKINSON AND MOTT...TO HETTINGER AND BOWMAN. WESTERLY WIND GUSTS TO 45 MPH ARE EXPECTED. STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. NDZ031>033-040-041-043-044-130300- /O.CON.KBIS.WI.Y.0010.000000T0000Z-150413T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 246 PM MDT SUN APR 12 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...THROUGH EARLY EVENING. * WINDS...WESTERLY GUSTS TO 45 MPH. * IMPACTS...DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAA
993 WWUS73 KBIS 130019 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 719 PM CDT SUN APR 12 2015 ...WIND ADVISORY SOUTHWEST THROUGH EARLY EVENING... .WINDY CONDITIONS WILL EXTEND INTO THIS EVENING ACROSS SOUTHWEST NORTH DAKOTA WITH THE STRONGEST WINDS FROM BEACH TO MEDORA...TO DICKINSON AND MOTT...TO HETTINGER AND BOWMAN. WESTERLY WIND GUSTS TO 40 MPH ARE EXPECTED. STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. NDZ031>033-040-041-043-044-130300- /O.CON.KBIS.WI.Y.0010.000000T0000Z-150413T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 619 PM MDT SUN APR 12 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...THROUGH EARLY EVENING. * WINDS...WESTERLY GUSTS TO 40 MPH. * IMPACTS...DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
396 WWUS73 KBIS 130115 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 815 PM CDT SUN APR 12 2015 ...WIND ADVISORY CANCELLED... .WINDS WILL CONTINUE TO SUBSIDE THIS EVENING ACROSS SOUTHWEST NORTH DAKOTA...AND THE WIND ADVISORY IS CANCELLED. HOWEVER...THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT. NDZ031>033-040-041-043-044-130215- /O.CAN.KBIS.WI.Y.0010.000000T0000Z-150413T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 715 PM MDT SUN APR 12 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO SUBSIDE THIS EVENING ACROSS SOUTHWEST NORTH DAKOTA...AND THE WIND ADVISORY IS CANCELLED. HOWEVER...THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT. $$ AYD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Apr 11, 2:22 PM MDT, 40 minutes earlier.
Area forecast discussion, Apr 11, 2:22 PM MDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 322 PM CDT SAT APR 11 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 241 PM CDT SAT APR 11 2015 ...ELEVATED TO CRITICAL FIRE WEATHER CONCERNS THROUGH TUESDAY... MAIN ISSUES FOR THIS FORECAST INCLUDE THE FIRE WEATHER HIGHLIGHTS FOR THIS AFTERNOON AND EARLY EVENING AND AGAIN SUNDAY AFTERNOON AND EVENING. ALSO GUSTY WINDS WITH A COLD FRONTAL PASSAGE TONIGHT AND SUNDAY. THERE IS LITTLE RELIEF IN STORE REGARDING MOISTURE THIS COMING WEEK. WITH STILL DORMANT GRASSES...THE GUSTY WINDS AND ABOVE NORMAL TEMPERATURES EXPECTED OVER THE NEXT FEW DAYS COULD CREATE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD SHOULD A FIRE IGNITE. THIS AFTERNOON...TEMPERATURES IN THE 70S...GUSTY WINDS AND DRY GRASSLANDS ARE CAUSING CONCERN FOR WILDFIRES. MINIMUM RELATIVE HUMIDITY THIS AFTERNOON WILL LIKELY FALL BELOW 15 PERCENT ACROSS THE SOUTHWEST AND SOUTH CENTRAL. EVEN ACROSS THE JAMES RIVER VALLEY AND WEST CENTRAL SECTIONS OF THE STATE MINIMUM RELATIVE HUMIDITY WILL BE IN THE UPPER TEENS TO AROUND 20. A RED FLAG WARNING CONTINUES THROUGH EARLY THIS EVENING. HAVE ALSO ISSUED A FIRE WEATHER WATCH FOR SUNDAY LATE MORNING THROUGH THE EARLY EVENING. WINDS OF 20 TO 35 MPH AND LOW RELATIVE HUMIDITY COULD AGAIN CAUSE ELEVATED TO CRITICAL FIRE DANGER. TONIGHT...AN APPROACHING COLD FRONT WILL BRING WIDELY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ALONG THE FRONT. ANY RAIN AMOUNTS WILL BE LIGHT. ON SUNDAY...POST FRONTAL WEATHER CONDITIONS WILL BRING BREEZY TO WINDY CONDITIONS TO THE REGION. HAVE ISSUED A WIND ADVISORY SOUTHWEST LATE MORNING THROUGH EARLY SUNDAY EVENING. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 241 PM CDT SAT APR 11 2015 FOCUS IN THE LONG TERM IS ON FIRE WEATHER MONDAY AND TUESDAY AND THE COLD FRONT MOVING THROUGH TUESDAY NIGHT. DRY AND BREEZY CONDITIONS IN PLACE THIS WEEKEND WILL CONTINUE INTO MONDAY AND TUESDAY. GREATEST FIRE WEATHER CONCERN IS FOR MONDAY WITH DEW POINTS IN THE TEENS TO LOWER 20S DURING THE AFTERNOON ACROSS NORTH DAKOTA. MINIMUM RELATIVE HUMIDITY WILL RANGE FROM 15 SOUTH TO 25 IN THE TURTLE MOUNTAINS. WINDS WILL BE GREATEST IN THE EAST NEAR 30 MPH TO 15 MPH WEST. WINDS EARLY IN THE MORNING WILL BE IN THE 10 TO 20 MPH RANGE STARTING FIRE WEATHER CONCERNS A BIT EARLIER THAN USUAL. UPPER LEVEL RIDGING WILL BUILD IN DURING THE AFTERNOON FROM WEST TO EAST DIMINISHING WINDS. CONCERNS FOR MONDAY ARE FOR ALL OF CENTRAL AND WESTERN NORTH DAKOTA. FOR TUESDAY WINDS WILL BE A BIT LIGHTER AND FROM THE SOUTH. FIRE WEATHER CONCERNS FOR NOW ARE FOR SOUTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA AS RELATIVE HUMIDITY WILL BE IN THE UPPER 20S AND 30S ELSEWHERE. BY TUESDAY NIGHT THE UPPER LEVEL TROUGH OVER THE ROCKIES WILL BE MOVING INTO THE NORTHERN PLAINS. THE 12 UTC GFS AND ECMWF ARE IN GOOD AGREEMENT ON BRINGING THE COLD FRONT THROUGH TUESDAY NIGHT. NEITHER SOLUTION IS VERY WET...HOWEVER THE GFS IS THE WETTER SOLUTION BRINGING NEARLY A QUARTER INCH TO THE SOUTHWEST. FOR NOW HAVE WENT AHEAD AND ADDED IN AN ISOLATED CHANCE FOR THUNDER TUESDAY NIGHT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 241 PM CDT SAT APR 11 2015 THE MAIN HIGHLIGHT OF THE FORECAST PERIOD WILL BE A STRONG COLD FRONT SWEEPING THROUGH THE STATE OVERNIGHT. WITH THIS BOUNDARY... EXPECT GUSTY SOUTHWEST WINDS SATURDAY AFTERNOON...SHIFTING TO GUSTY NORTHWEST WINDS BY LATE SUNDAY MORNING. VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. HIGH CLOUDS WILL INCREASE FROM WEST TO EAST BEGINNING LATE THIS AFTERNOON...WITH AN ISOLATED SPRINKLE OR TWO POSSIBLE AT KISN OR KDIK AFT 03Z ON SUNDAY. && .FIRE WEATHER... ISSUED AT 241 PM CDT SAT APR 11 2015 RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING. NO REPORTS OF GRASSLANDS BEGINNING TO GREEN UP. RED FLAG CONDITIONS THIS AFTERNOON OVER MOST OF WESTERN AND ALL OF SOUTH CENTRAL NORTH DAKOTA. SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH...TEMPERATURES IN THE 70S...AND RELATIVE HUMIDITY VALUES OF 12 TO 20 PERCENT ARE OCCURRING AT PLACES LIKE WILLISTON AND BOWMAN...GARRISON TO JAMESTOWN AND SOUTH TO THE SOUTH DAKOTA BORDER. FIRE WEATHER CONCERNS CONTINUE SUNDAY. CONFIDENT ON NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS TO 45 MPH SOUTHWEST. THIS IS FROM A COLD FRONTAL PASSAGE WITH EXPECTED HIGHS IN THE 50S TO THE MIDDLE 60S. THERE SHOULD BE SUFFICIENT DRYING AT LOWER LEVELS FOR MINIMUM RELATIVE HUMIDITY VALUES IN THE UPPER TEENS SOUTH AND 25 TO 30 PERCENT NORTH. HOWEVER...EXPECTING SOME INCREASED CLOUD COVER WITH ISOLATED TO SCATTERED SHOWERS. HAVE ISSUED A FIRE WEATHER WATCH FOR THE SOUTHERN TWO THIRDS OF THE STATE FOR SUNDAY AFTERNOON AND EVENING. CONTINUED WINDY BREEZY TO WINDY MONDAY AND TUESDAY WITH HIGHS IN THE LOWER 60S MONDAY...TO THE 70S TO AROUND 80 TUESDAY. MINIMUM RELATIVE HUMIDITY REMAINS 15 TO 25 PERCENT. WILL NEED TO MONITOR FOR POSSIBLE FIRE WEATHER HEADLINES. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR NDZ009-010-017>021-025-031>037-040>048-050-051. FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR NDZ009>011-017>023-025-031>037-040>048-050-051. WIND ADVISORY FROM 10 AM TO 9 PM MDT SUNDAY FOR NDZ031>033-040- 041-043-044. && SHORT TERM...WAA LONG TERM...MM AVIATION...WAA/ZH FIRE WEATHER...WAA
Hazardous weather outlook, Apr 11, 5:32 AM MDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 632 AM CDT SAT APR 11 2015 NDZ001>005-011>013-022-023-121145- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- SHERIDAN-WELLS- 632 AM CDT SAT APR 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. VERY WINDY SUNDAY. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH AT TIMES CAN BE EXPECTED. A WIND ADVISORY WILL LIKELY BE NEEDED. IN ADDITION...FIRE WEATHER CONCERNS ON SUNDAY AS WELL WITH LOWER RELATIVE HUMIDITY EXPECTED. CONTINUED WINDY MONDAY WITH ELEVATED FIRE WEATHER CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. NDZ009-010-017>021-025-031>037-040>048-050-051-121145- WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-FOSTER- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 632 AM CDT SAT APR 11 2015 /532 AM MDT SAT APR 11 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR MOST OF WESTERN AND ALL OF SOUTH CENTRAL NORTH DAKOTA. DORMANT GRASSLANDS...SOUTHERLY WINDS OF 15 TO 25 MPH...TEMPERATURES REACHING INTO THE 70S...AND MINIMUM RELATIVE HUMIDITY VALUES OF 15 TO 20 PERCENT CAN BE EXPECTED THIS AFTERNOON. THIS WILL CREATE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD SHOULD A FIRE IGNITE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. VERY WINDY SUNDAY. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH AT TIMES CAN BE EXPECTED. A WIND ADVISORY WILL LIKELY BE NEEDED. IN ADDITION...FIRE WEATHER CONCERNS ON SUNDAY AS WELL WITH LOWER RELATIVE HUMIDITY EXPECTED. CONTINUED WINDY MONDAY WITH ELEVATED FIRE WEATHER CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. TWH
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:13 AM MDT | Red Flag Warning | BIS | Adams, Billings, Bowman, Burleigh, Dickey, Dunn and 20 more | 15 hr |
| Apr 11, 2:47 PM MDT | Fire Weather Watch | BIS | Adams, Billings, Bowman, Burleigh, Dickey, Dunn and 23 more | 12 hr |
Nearby
Wind Advisories in North Dakota, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.